# SDR P5CA9500322

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B106312
- Condition: Cracked
- Location: Fss 1385
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE CAVITY FSS 1385 FORGED RIB RIGHT AND LEFT SIDES OF UPPER CHORD CRACKED.  REPLACED RIB INSTALLED PER BOEING SRM 51-30-02.
